Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7 Publikationen

2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2918651
Competition for the access to and use of information in networks
Moehlmeier P, Rusinowska A, Tanimura E (2018)
MATHEMATICAL SOCIAL SCIENCES 92: 48-63.
PUB | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2517869
The model-theoretic approach to aggregation: Impossibility results for finite and infinite electorates
Herzberg F, Eckert D (2012)
Mathematical Social Sciences 64(1): 41-47.
PUB | PDF | DOI | WoS
 
2012 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2489513
Transition dynamics in an AK growth model under wage rigidity
Greiner A (2012)
Mathematical Social Sciences 63(1): 50-56.
PUB | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1633653
Elementary non-Archimedean utility theory
Herzberg F (2009)
MATHEMATICAL SOCIAL SCIENCES 58(1): 8-14.
PUB | PDF | DOI | WoS
 
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1635240
Two support results for the Kalai-Smorodinsky solution in small object division markets
Haake C-J (2009)
MATHEMATICAL SOCIAL SCIENCES 57(2): 177-187.
PUB | DOI | WoS
 
2000 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2687271
Price volatility and risk with non-separability of preferences
Eckwert B, Drees B (2000)
Mathematical Social Sciences 39(1): 21-34.
PUB | DOI | WoS
 
1999 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1885002
On the Stability of Monotone Discrete Selection Dynamics with Inertia
Dawid H (1999)
Mathematical Social Sciences 37(3): 265-280.
PUB | DOI | WoS
 

Filter und Suchbegriffe

issn=0165-4896

Suche

Publikationen filtern

Darstellung / Sortierung

Export / Einbettung